Skip to Main content Skip to Navigation
Journal articles

The Geometry of Cauchy's Fluxes

Abstract : A formulation of the Cauchy theory for balance laws of scalar valued quantities is considered from a general geometric point of view. It is assumed only that the ambient space is an orientable m-dimensional manifold. The analog of the usual flux vector field is an (m−1)-differential form. Both the Cauchy theorem and differential version of the balance laws are formulated in this context.
Document type :
Journal articles
Complete list of metadata

Cited literature [5 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01060933
Contributor : Christian Cardillo <>
Submitted on : Thursday, September 4, 2014 - 3:55:51 PM
Last modification on : Monday, July 22, 2019 - 11:46:01 AM
Long-term archiving on: : Friday, December 5, 2014 - 10:41:39 AM

File

The_geometry_of_Cauchy_s_fluxe...
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01060933, version 1

Citation

Reuven Segev. The Geometry of Cauchy's Fluxes. Archive for Rational Mechanics and Analysis, Springer Verlag, 2000, 154 (3), pp.183-198. ⟨hal-01060933⟩

Share

Metrics

Record views

86

Files downloads

133